If you need an accessible version of this item please contact JSTOR User Support

The History of Stokes' Theorem

Victor J. Katz
Mathematics Magazine
Vol. 52, No. 3 (May, 1979), pp. 146-156
DOI: 10.2307/2690275
Stable URL: http://www.jstor.org/stable/2690275
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The History of Stokes' Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156